Difference schemes with a splitting operator for nonstationary equations
Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 29-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_1_a7,
author = {E. G. D'yakonov},
title = {Difference schemes with a splitting operator for nonstationary equations},
journal = {Doklady Akademii Nauk},
pages = {29--32},
year = {1962},
volume = {144},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a7/}
}
E. G. D'yakonov. Difference schemes with a splitting operator for nonstationary equations. Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 29-32. http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a7/